Downloads: 94

Files in This Item:
File Description SizeFormat 
1.4927689.pdf1.23 MBAdobe PDFView/Open
Title: On the neighborhood of an inhomogeneous stable stationary solution of the Vlasov equation-Case of an attractive cosine potential
Authors: Barré, Julien
Yamaguchi, Yoshiyuki Y.
Author's alias: 山口, 義幸
Issue Date: 6-Aug-2015
Publisher: AIP Publishing
Journal title: Journal of Mathematical Physics
Volume: 56
Issue: 8
Thesis number: 081502
Rights: © 2015 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
URI: http://hdl.handle.net/2433/202105
DOI(Published Version): 10.1063/1.4927689
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.